# SDR CA150108002

- Difficulty date: December 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6013A
- Engine: Ge CF343A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) CUSTOMER REPORTS THE LEFT ENGINE SHUT DOWN UN-COMMANDED. THE AIRCRAFT WAS ON DESCENT. THE PILOTS THINK THEY HAD A COMPRESSOR STALL. THE LEFT ENGINE SHUTDOWN. THE PILOTS DIVERTED TO HOME BASE AND LANDED UNEVENTFULLY.
